International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064



Found about 4 results

Downloads: 126

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

534 - 536

Common Fixed Point Theorem in L-Space with Rational Contraction

Raghu Nandan Patel [8] | Damyanti Patel [4]

Share this Article

Downloads: 114

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

1425 - 1428

Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel [8] | Damyanti Patel [4]

Share this Article

Downloads: 112

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

559 - 561

Common Fixed Point for Intimate Mappings in Banach Space

Raghu Nandan Patel [8] | Damyanti Patel [4]

Share this Article

Downloads: 112

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

1395 - 1397

Common Fixed Point Theorems Weak Compatible in Cone Metric Spaces

Raghu Nandan Patel [8] | Damyanti Patel [4]

Share this Article


Top